# SDR SIMA20211005002

- Difficulty date: October 5, 2021
- Submitted: October 17, 2021
- Operation: Air carrier
- Aircraft: N202NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000467
- Aircraft time: 16,547 hours, 10,443 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE TO FORWARD PRESSURE BULKHEAD AND RADOME ATTACHMENT FRAME (PN# 170-05355-401)-C/A-REMOVED AND INSTALLED MACHINED FRAME 1 AND 8 EA VERTICAL RIBS AND 4 EACH HORIZONTAL RIBS AND 4 EACH LATCHES IAW EMB 175 SRM 51-40-08
